# SDR JR2R8532576

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: General aviation
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 13,236 hours, 7,703 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17086125001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,236 hours, 7,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DOUBLER CORRODED
